Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Smoker, getting queezie, cold sweats, feels blood sugar low, may faint. Reason for above symptoms?

I ve been a smoker for a few years now, but lately whenever I do about 10minutes later I get super queezie and cold sweats and feel like my blood sugar is really lw and that I may faint. Just wondering why all of a sudden this is happening,obviously smoking is bad for my health but is something seriously wrong right now?
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Addiction Medicine Specialist 's  Response

If you are getting fatigued easily and feeling faint, and are a heavy smoker in addition, you should get yourself evaluated by a physician, and get some routine investigations done, including a fasting blood sugar and chest x-ray. Smoking increases the risk of hypertension, diabetes, stroke, COPD, lung cancer and many other disorders. So, do not neglect these early signs and consult a doctor. Even if your test results come out fine, do consider quitting or at least cutting down on smoking.

Best wishes.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor